The statistical equilibrium of an isotropic stochastic flow with negative Lyapounov exponents is trivial
Séminaire de probabilités de Strasbourg, Volume 22  (1988), p. 175-185
@article{SPS_1988__22__175_0,
     author = {Darling, Richard and Le Jan, Yves},
     title = {The statistical equilibrium of an isotropic stochastic flow with negative Lyapounov exponents is trivial},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {22},
     year = {1988},
     pages = {175-185},
     zbl = {0647.60076},
     mrnumber = {960525},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1988__22__175_0}
}
Darling, Richard W. R.; Le Jan, Yves. The statistical equilibrium of an isotropic stochastic flow with negative Lyapounov exponents is trivial. Séminaire de probabilités de Strasbourg, Volume 22 (1988) , pp. 175-185. http://www.numdam.org/item/SPS_1988__22__175_0/

[1] P.H. Baxendale and T.E. Harris, Isotropic stochastic flows, Annals of Probability 14, 1155-1179 (1986). | MR 866340 | Zbl 0606.60014

[2] R.W.R. Darling, Constructing nonhomeomorphic stochastic flows, Memoirs of the AMS 376. (1987) | MR 912641 | Zbl 0629.60078

[3] R.W.R. Darling, Rate of growth of the coalescent set in a coalescing stochastic flow, Stochastics (1988). | MR 943816 | Zbl 0648.60073

[4] Y. Le Jan, On isotropic Brownian motions, Z. f. Wahrsch. 70, 609-620 (1985). | MR 807340 | Zbl 0576.60072

[5] Y. Le Jan, Equilibre statistique pour les produits de difféomorphismes aleatoires indépendants, Ann. Inst. H.Poincaré 23, 111-120 (1987). | Numdam | MR 877387 | Zbl 0614.60047